# SDR COMA0460661

- Difficulty date: December 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 26,219 hours, 24,894 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1493
- Condition: Unreliable
- Location: Nlg
- Part time: 7,453 hours, 7,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4962, LOUD CLUNKING NOISE FROM NLG.  REPLACED THE NLG DOORS SELECTOR VALVE.
